Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Positive cones and focal points for a class of $ n$th-order differential equations


Authors: M. S. Keener and C. C. Travis
Journal: Trans. Amer. Math. Soc. 237 (1978), 331-351
MSC: Primary 34C10; Secondary 34B25
MathSciNet review: 479377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are obtained for both the existence and absence of focal points for a class of nth order linear differential equations. The techniques utilized the theory of $ {\mu _0}$-positive operators with respect to a cone in a Banach space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10, 34B25

Retrieve articles in all journals with MSC: 34C10, 34B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0479377-X
PII: S 0002-9947(1978)0479377-X
Keywords: Linear differential equations, focal points, disfocal, eigenvalues, $ {\mu _0}$-positive operators with respect to a cone
Article copyright: © Copyright 1978 American Mathematical Society